What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at May 14, 7:06 PM EST, 7 minutes earlier.
Area forecast discussion, May 14, 7:06 PM EST, 7 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
806 PM EDT Wed May 14 2025
.SYNOPSIS...
An upper low will slowly drift northeastward toward the area
before shearing out into an open wave and lifting to our
northeast on Thursday. An area of low pressure will track toward
the Upper Midwest and western Great Lakes by Friday, before
tracking eastward across Quebec and Ontario this weekend.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Widespread showers arc from western MD southeast to the northern
neck of VA as of sunset. Embedded within this area is a cluster
of very heavy thunderstorms just northeast of Charlottesville VA
with embedded heavier (though smaller and more transient)
elements within this broader zone.
Activity will gradually spread northeastward through the
remainder of the evening. Looking at the heavy rainfall threat
some of the same areas in the lee of the north-central VA Blue
Ridge into the Shenandoah Valley may get hit again. Any
additional rainfall could lead to rapid water level increases.
The Flash Flood Watch was expanded northeastward slightly based
on near term guidance and trends, and extended until midnight.
Remnant showers will gradually lift to the northeast tonight
with low clouds and fog possible again. Lows will be in the mid
50s to mid 60s.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
The weakening trough axis and possible weak surface low will be
near the Chesapeake Bay Thursday morning. This means any
remaining showers northeast of the Potomac should pivot away
during the morning hours. More breaks of sun are likely by the
middle of the morning on Thursday. However, northeast MD could
see clouds and a few shower linger even into the early portions
of the afternoon. For those that do break out on Thursday, high
temperatures are expected to rise toward 80. Not a lot of
confidence in the precipitation forecast thereafter. Advection
of a high theta-e airmass will be approaching from the west.
Other than possible terrain lift, forcing is otherwise nebulous
through the day, especially with mid-level heights rising in the
wake of the trough passage. However, CAMs suggest some storms
may develop over the central Appalachians at a minimum. Given
steepening lapse rates (in both the mid and lower levels) and
increasing shear, some storms could be severe. However, again
referring to those rising heights, still lots of questions
about the coverage, and also the strength should anything get
going. SPC has added a Marginal Risk for severe for now.
The uncertainty theme continues Thursday night through Friday
night as possible upstream convection moves toward the area. The
airmass will be characterized by steep lapse rates and strong
shear, so storms may be able to maintain themselves. Depending
on how the airmass is modified by upstream convection, Friday
in particular could have a high end CAPE/shear parameter space
across the area. However, the atmosphere may remain capped with
little to no storm development. Hopefully this becomes clearer
with time. What's more certain is that it will turn hot and
humid Friday, with highs well into the 80s and dew points in the
mid 60s to lower 70s.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
An area of surface low pressure will track northeast across the
Great Lakes towards Quebec Saturday and Sunday with the associated
cold fronts pushing through the forecast area on Saturday. Showers
and thunderstorms are expected ahead of the frontal passage Saturday
afternoon. High temperatures will be in the upper 70s to upper 80s
for most with those at higher elevations staying in the upper 60s to
lower 70s. Overnight low temperatures will be in the 50s to mid 60s
across the area.
Conditions dry out overnight into Sunday as high pressure builds in
from the northwest. In the wake of the cold front, temperatures will
be noticeably cooler with high temperatures in the 60s to 70s for
most. Those in the southernmost portions of the area may reach the
low 80s. Dry conditions continue on Monday with high highs in the
60s and 70s across the forecast area.
Precipitation chances return Tuesday evening as another low pressure
system tracks from the central CONUS towards the Great Lakes. The
associated warm front lifts north towards the forecast area on
Tuesday, bringing a chance for showers and thunderstorms Tuesday
night.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
Showers and a few thunderstorms will continue this evening,
generally progressing southwest to northeast. Thunderstorms are
most likely at CHO, but TS may be more scattered once they
reach the metro terminals. Showers may linger at BWI/MTN into
the night. Otherwise, expect a return to IFR to perhaps LIFR
ceilings after 3-6z (earlier at BWI/MTN). Light E to S winds
are expected through the TAF period. Additionally, could see
some patchy dense fog develop overnight. CHO, MRB and IAD seem
the most likely candidates for that.
Conditions improve to VFR on Thursday morning, at least for
everyone except BWI and MTN. The highest chance for an
afternoon/evening thunderstorm appears to be at CHO on Thursday,
but this is highly uncertain. By the afternoon, even BWI and MTN
should try to clear out. Have added some PROB30 groups in
tomorrow afternoon for thunderstorms at BWI, DCA, and IAD. This
is a very low threat at this time, again with highest chances at
CHO, but thought it was worthy of mentioning.
Sub-VFR conditions (ceilings or fog) may return to mainly
MRB/BWI/MTN Thursday night. There is also potential for one or
more rounds of showers and thunderstorms late Thursday night
through Friday night, but details remain very uncertain at this
time.
Sub-VFR conditions are possible on Saturday during showers and
thunderstorms. Southwest winds in Saturday morning shift to westerly
in the afternoon, gusting 15 to 20 knots. Winds shift to
northwesterly Sunday afternoon, gusting 15 to 20 knots.
&&
.MARINE...
South to southwest winds should remain sub-SCA through Thursday
Friday night. The main concern will come from thunderstorms,
although the timing, coverage, and strength of any storms is
very uncertain at this time. Storms aren't likely to reach the
waters Thursday, but there is still a chance.
Southwest winds shift to westerly on Saturday afternoon with showers
and thunderstorms possible across the waters. Winds are expected to
near, but remain below SCA criteria both days.
&&
.TIDES/COASTAL FLOODING...
Georgetown will likely have some freshwater related flooding by
Thursday, and a Coastal Flood Warning is now in effect for this
threat. Current forecast brings Georgetown to Moderate for much
of the day on Thursday as a result of the freshwater influence
flowing down from the west.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Coastal Flood Warning from 7 AM Thursday to 4 PM EDT Friday
for DCZ001.
MD...Flood Watch until midnight EDT tonight for MDZ501-502-509-510.
VA...Flood Watch until midnight EDT tonight for VAZ025>031-036>040-
050-051-053-055>057-501>508-526-527.
WV...Flood Watch until midnight EDT tonight for WVZ050>053-055-
501>506.
MARINE...None.
&&
SYNOPSIS...ADS/DHOF
NEAR TERM...ADS/DHOF/CJL
SHORT TERM...ADS/DHOF/CJL
LONG TERM...AVS
AVIATION...ADS/AVS/DHOF/CJL
MARINE...ADS/AVS/DHOF/CJL
TIDES/COASTAL FLOODING...CJL/DHOFHazardous weather outlook, May 14, 3:16 PM EST, 3 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
416 PM EDT Wed May 14 2025
ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ053>057-527-152030-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Fairfax-Arlington/Falls Church/Alexandria-
Stafford-Spotsylvania-King George-
Central and Southeast Prince William/Manassas/Manassas Park-
416 PM EDT Wed May 14 2025
This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.
.DAY ONE...Tonight
While heavy rain will not be as widespread as Tuesday, isolated
instances of flash flooding are possible through this evening as
showers and thunderstorms move across the area. A Flood Watch is
in effect for most areas south and west of the Potomac River.
Strong thunderstorms may require Special Marine Warnings for the
tidal waters through this evening.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
A River Flood Warning is in effect for the Potomac River upstream
of Washington DC Thursday into Friday. A Coastal Flood Warning
for this freshwater flooding is also in effect for Georgetown.
Severe thunderstorms capable of producing damaging winds and hail
are possible Friday, but confidence is low at this time.
.SPOTTER INFORMATION STATEMENT...
Spotters are requested to report flooding and rainfall
measurements to the National Weather Service.
MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
526-WVZ050>053-055-152030-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Northwest Prince William-Hampshire-
Morgan-Berkeley-Jefferson-Hardy-
416 PM EDT Wed May 14 2025
This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.
.DAY ONE...Tonight
Flooding will continue in some areas through this evening. Visit
weather.gov for the latest warnings.
River Flood Warnings are also in effect for portions of the
Potomac, Shenandoah, and Rappahannock basins.
While heavy rain will not be as widespread as Tuesday, isolated
instances of flash flooding are possible through this evening as
showers and thunderstorms move across the area. A Flood Watch is
in effect for areas south of the Potomac River.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
River Flood Warnings continue through early Friday.
Severe thunderstorms capable of producing damaging winds and hail
are possible Friday, but confidence is low at this time.
.SPOTTER INFORMATION STATEMENT...
Spotters are requested to report flooding and rainfall
measurements to the National Weather Service.
MDZ501-502-509-510-VAZ503-504-WVZ501>506-152030-
Extreme Western Allegany-Central and Eastern Allegany-
Western Garrett-Eastern Garrett-Western Highland-Eastern Highland-
Western Grant-Eastern Grant-Western Mineral-Eastern Mineral-
Western Pendleton-Eastern Pendleton-
416 PM EDT Wed May 14 2025
This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.
.DAY ONE...Tonight
Flooding will continue in some areas through this evening. Visit
weather.gov for the latest warnings.
River Flood Warnings are also in effect for portions of the
North Branch Potomac River basin.
While heavy rain will not be as widespread as Tuesday, isolated
instances of flash flooding are possible through this evening as
showers and thunderstorms move across the area.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
Severe thunderstorms capable of producing damaging winds and hail
are possible Friday, but confidence is low at this time.
.SPOTTER INFORMATION STATEMENT...
Spotters are requested to report flooding and rainfall
measurements to the National Weather Service.
DHOF
In the hours before
Local storm report, May 14, 5:13 PM EST, 2 hours before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
613 PM EDT Wed May 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM Flash Flood 1 SSW Lydia 38.31N 78.50W
05/13/2025 Greene VA Emergency Mngr
Mutton Hollow Road closed due to at least one foot of
water flowing across roadway.
&&
Event Number LWX2504791
BELAKLocal storm report, May 14, 5:14 PM EST, 1 hour 59 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
614 PM EDT Wed May 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM Flash Flood 1 NE Lydia 38.34N 78.48W
05/13/2025 Greene VA Emergency Mngr
Bull Yearling Road closed due to high water of at least
one foot flowing across the road in multiple locations.
&&
Event Number LWX2504792
BELAKLocal storm report, May 14, 5:15 PM EST, 1 hour 58 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
615 PM EDT Wed May 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 PM Flash Flood 1 SSE McMullen 38.33N 78.45W
05/13/2025 Greene VA Emergency Mngr
South River out of its banks flowing onto South River
Road. Road closed. Several feet in depth.
&&
Event Number LWX2504793
BELAKLocal storm report, May 14, 5:17 PM EST, 1 hour 56 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
617 PM EDT Wed May 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM Flash Flood 1 N McMullen 38.37N 78.46W
05/13/2025 Greene VA Emergency Mngr
Entry Run Road closed due to water flowing across the
road in several locations coming off the mountain.
Partially washed out in spots.
&&
Event Number LWX2504796
BELAKLocal storm report, May 14, 5:21 PM EST, 1 hour 52 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Baltimore MD/Washington DC
621 PM EDT Wed May 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM Flood Stratmeade Springs 38.85N 77.24W
05/13/2025 Fairfax VA Mesonet
The stream gauge on Accotink Creek at Strathmeade
Springs exceeded minor flood stage.
1145 AM Flood Westernport 39.49N 79.04W
05/13/2025 Allegany MD Mesonet
The stream gauge on Georges Creek near Westernport
exceeded minor flood stage.
1145 AM Flood Westernport 39.49N 79.04W
05/13/2025 Allegany MD Mesonet
The stream gauge on Georges Creek at Westernport
reached flood stage at 11:45 AM, then peaked at 12.41
feet at 6:00 PM.
1230 PM Flood 2 ESE Welton 38.99N 79.05W
05/13/2025 Hardy WV 911 Call Center
Road closed at Durgon Rd and US 220 South due to high
water
0104 PM Flash Flood 2 SSW Keyser 39.42N 79.00W
05/13/2025 Mineral WV Emergency Mngr
Reports that Stony Run is out of its banks and that
evacuations are ongoing along Stony Run Rd.
0104 PM Flash Flood 2 NNE New Creek 39.40N 79.01W
05/13/2025 Mineral WV Emergency Mngr
Multiple reports of flooding along New Creek Hwy (220).
0126 PM Flash Flood Lonaconing 39.57N 78.98W
05/13/2025 Allegany MD Emergency Mngr
Multiple reports of roads closed in and around
Lonaconing, especially south along Georges Creek as well
as any of its feeder streams.
0128 PM Flash Flood 1 NNE Barton 39.55N 79.01W
05/13/2025 Allegany MD Emergency Mngr
Reports that Laurel Run Rd. is washed out in some
locations. Evacuations are ongoing from flooding along
Laurel Run.
0131 PM Flash Flood Westernport 39.49N 79.04W
05/13/2025 Allegany MD Emergency Mngr
Water is starting to reach residences/businesses along
Georges Creek in Westernport. This is coincident with a
6 foot rise on the nearby stream gauge in the past 3
hours.
0200 PM Flood 5 ENE Oak Flat 38.68N 79.12W
05/13/2025 Pendleton WV 911 Call Center
Reports of 5-6 inch of water on Rough Run Road near
Rough Run Creek
0200 PM Flood 1 SSW Oak Flat 38.64N 79.22W
05/13/2025 Pendleton WV 911 Call Center
Several reports of water up to around 5-6 inch
along/near Bolton Road. Seems related to South Fork
South Branch Potomac River.
0208 PM Flood 2 NW Seymourville 39.08N 79.13W
05/13/2025 Grant WV Emergency Mngr
Multiple reports of flooding along Lunice Creek Hwy
between Maysville and Petersburg, primarily in low-lying
areas and culverts with poor drainage.
0240 PM Flash Flood 6 W Frostburg 39.66N 79.04W
05/13/2025 Garrett MD 911 Call Center
Green Lantern Road closed. Road washed out in spots due
to at least 6 inches of water flowing across the road.
0242 PM Flash Flood 5 WNW Woodland 39.63N 79.03W
05/13/2025 Garrett MD 911 Call Center
Lancaster HIll Road closed due to at least a foot of
water flowing across the road. Road damaged in spots.
0245 PM Flash Flood 5 WNW Woodland 39.64N 79.04W
05/13/2025 Garrett MD 911 Call Center
Avilton Lonaconing Road closed. Road washed out in
spots. At least six inches of water flowing across the
road in multiple locations.
0248 PM Flood 5 NW Barton 39.58N 79.09W
05/13/2025 Garrett MD Emergency Mngr
Savage River Rd. closed in multiple locations along
Savage River, primarily in low-lying spots where the
road is closest to the river.
0253 PM Flood 3 ENE Rawley Springs 38.52N 79.00W
05/13/2025 Rockingham VA Social Media
Water at least six inches in depth flowing over Peak
Mountain Road due to War Branch being out of its banks.
0300 PM Flash Flood 1 W Dogwood Flats 39.53N 79.04W
05/13/2025 Allegany MD 911 Call Center
Mill Run Road at Aaron Run Road closed. Road washed out
in spots. Water was flowing across the road at least one
foot in depth.
0320 PM Flood Stratmeade Springs 38.85N 77.24W
05/13/2025 Fairfax VA Mesonet
The stream gauge on Accotink Creek at Strathmeade
Springs reached minor flood stage.
0330 PM Flash Flood 2 SSW La Vale 39.63N 78.84W
05/13/2025 Allegany MD Trained Spotter
Around a foot, or more, of flowing water over Rt. 40
(Winchester Rd.) where it goes under Interstate 68 along
Braddock Run.
0415 PM Flood Cumberland 39.67N 78.79W
05/13/2025 Allegany MD Mesonet
Wills Creek at Cumberland reached minor flood at 415
PM.
0415 PM Flood Cumberland 39.67N 78.79W
05/13/2025 Allegany MD Mesonet
The stream gauge on Wills Creek near Cumberland reached
flood stage at 4:15 PM.
0430 PM Flash Flood 2 SSW Keyser 39.41N 79.00W
05/13/2025 Mineral WV Trained Spotter
Flooding along US-220 in Keyser WV due to 6.25 inches
of rain.
0515 PM Flood Stratmeade Springs 38.85N 77.24W
05/13/2025 Fairfax VA Mesonet
The stream gauge on Accotink Creek at Strathmeade
Springs reached minor flood stage.
0530 PM Flood Headsville 39.44N 78.82W
05/13/2025 Mineral WV Mesonet
Patterson Creek (HDSW2) at Headsville reached minor
flooding at 530 PM.
0530 PM Flood Headsville 39.44N 78.82W
05/13/2025 Mineral WV Mesonet
The stream gauge on Patterson Creek at Headsville
reached minor flood stage.
0530 PM Flash Flood 1 SW Greenwood 38.04N 78.79W
05/13/2025 Albemarle VA Fire Dept/Rescue
*** 1 FATAL *** 12 year old boy perished after being
swept away by rushing floodwaters in a headwater of
Stockton Creek.
0600 PM Flash Flood 2 SSW Greenwood 38.03N 78.79W
05/13/2025 Albemarle VA 911 Call Center
Portions of Brooksville Rd. and Newtown Rd. are washed
out, with an ongoing water rescue occurring on
Brooksville Rd.
0645 PM Flood 3 SW Roseland 37.72N 79.02W
05/13/2025 Nelson VA 911 Call Center
Patrick Henry Hwy at Lowesville Rd closed due to high
water
0645 PM Flood 4 SW Roseland 37.72N 79.03W
05/13/2025 Nelson VA 911 Call Center
Lowesville Rd at Firehouse Rd closed due to high water.
0645 PM Flood 1 WSW Roseland 37.74N 78.99W
05/13/2025 Nelson VA 911 Call Center
Patrick Henry Hwy at Jennis Creek Rd closed due to high
water
0650 PM Flood 3 NE Gainesville 38.82N 77.58W
05/13/2025 Prince William VA Mesonet
The stream gauge on Little Bull Run at Artemus Road
reached minor flood stage.
0650 PM Flood 2 NNW Flint Hill 38.79N 78.12W
05/13/2025 Rappahannock VA 911 Call Center
The Riley Bridge over Hittles Mill Stream near Riley
Hollow Road and Dearing Road was closed due to flooding.
0700 PM Flood 1 S Greenfield 37.92N 78.84W
05/13/2025 Nelson VA Law Enforcement
Lane closed due to flooding between the 5000-6000 block
of Rockfish Valley Highway.
0700 PM Flood Cumberland 39.62N 78.77W
05/13/2025 Allegany MD Mesonet
The stream gauge on the North Branch Potomac River at
Cumberland reached flood stage at 7:00 PM.
0716 PM Flood 2 ESE Welton 38.99N 79.05W
05/13/2025 Hardy WV 911 Call Center
Durgon Road closed due to high water.
0722 PM Flood 1 SSW Brushy Run 38.82N 79.26W
05/13/2025 Pendleton WV 911 Call Center
4 to 5 inches of water flowing over Ridge Rd near
Petersburg Pike
0730 PM Flash Flood Roseland 37.75N 78.98W
05/13/2025 Nelson VA Law Enforcement
Water running over roadway near intersection of
Roseland Road and Old Roseland Road.
0745 PM Flood 1 SSE McMullen 38.33N 78.45W
05/13/2025 Greene VA Emergency Mngr
South River over the bridge at Octonia Road.
0745 PM Flood 1 SW Lydia 38.32N 78.50W
05/13/2025 Greene VA Emergency Mngr
Swift Run over the bridge of Mutton Hollow Road.
0753 PM Flood 2 SW Swift Run 38.35N 78.61W
05/13/2025 Rockingham VA 911 Call Center
Beldor Road closed due to streams flowing across the
road.
0805 PM Flood 1 NNW Wolf Trap 38.95N 77.29W
05/13/2025 Fairfax VA Mesonet
The stream gauge on Difficult Run at Wolf Trap reached
minor flood stage.
0815 PM Flood Luray 38.66N 78.46W
05/13/2025 Page VA 911 Call Center
Multiple reports of roads closed due to high water in
the county. Mainly low water crossings or streams
overflowing onto back roads.
0820 PM Flood Nethers 38.57N 78.27W
05/13/2025 Madison VA 911 Call Center
Nethers Road closed in Madison County due to flooding.
0832 PM Flood 3 SE Gore 39.23N 78.29W
05/13/2025 Frederick VA Amateur Radio
Flooding at interesection of US-50 and VA-600 (Hayfield
Road).
0848 PM Flood 1 NNW Upper Track 38.79N 79.28W
05/13/2025 Pendleton WV 911 Call Center
Water flowing over Greenawalt Gap has closed the road
near Petersburg Pike
0856 PM Flood 4 SSE Paw Paw 39.47N 78.44W
05/13/2025 Hampshire WV 911 Call Center
Road closed at Paw Paw Rd and Critton-Owl Hollow Rd due
to high water
0859 PM Flash Flood 1 NNE Stanardsville 38.31N 78.43W
05/13/2025 Greene VA Emergency Mngr
Water rescue ongoing for two cars stuck in high water
near Madison Road/South River Road.
0900 PM Flood Greenfield 37.87N 78.82W
05/13/2025 Nelson VA Mesonet
The stream gauge on Rockfish River at Greenfield hit
minor flood stage.
0900 PM Flood Free Union 38.14N 78.56W
05/13/2025 Albemarle VA Mesonet
The stream gauge on Moormans River at Free Union
reached minor flood stage.
0921 PM Flood 6 NW Bloomery 39.44N 78.45W
05/13/2025 Hampshire WV Dept of Highways
WV-29 Paw Paw Road was blocked by high water at Mile
Marker 10.0.
0930 PM Flood White Hall 38.10N 78.59W
05/13/2025 Albemarle VA Mesonet
The stream gauge on Mechums River at White Hall reached
minor flood stage.
0941 PM Flood 1 NNE Winchester 39.19N 78.16W
05/13/2025 Frederick VA Emergency Mngr
US-522/US-11 North Cameron Street is closed due to
flooding between East North Avenue and East Commercial
Street.
1000 PM Flood 1 SW Luray 38.66N 78.46W
05/13/2025 Page VA Emergency Mngr
Hawksbill Creek was out of its banks with water flowing
across Linden Avenue in Luray.
1000 PM Flood 1 NNW Bloomery 39.40N 78.38W
05/13/2025 Hampshire WV 911 Call Center
Road closed at 15000 Bloomery Pike due to high water
1030 PM Flood 4 NNE Clary 39.08N 78.33W
05/13/2025 Frederick VA Mesonet
The stream gauge on Cedar Creek on the
Shenandoah/Frederick County line reached minor flood
stage.
1040 PM Flood Front Royal 38.92N 78.19W
05/13/2025 Warren VA Emergency Mngr
Emergency Manager reports Happy Creek is rising out of
its banks onto US-522 North Commerce Avenue.
1045 PM Flood Bellegrove 39.65N 78.34W
05/13/2025 Allegany MD Mesonet
The stream gauge on Sideling Hill Creek at Bellegrove
reached minor flood stage.
1045 PM Flood Hayfield 39.21N 78.29W
05/13/2025 Frederick VA Mesonet
The stream gauge on Hogue Creek at Hayfield reached
minor flood stage.
1052 PM Flood 2 S Rileyville 38.73N 78.39W
05/13/2025 Page VA Emergency Mngr
Jeremy's Run out of banks flowing across Sunnyview
Drive in Rileyville.
1127 PM Flash Flood 1 SSE McMullen 38.33N 78.45W
05/13/2025 Greene VA Emergency Mngr
South River out of its banks flowing onto South River
Road. Road closed. Several feet in depth.
1128 PM Flash Flood 1 NE Lydia 38.34N 78.48W
05/13/2025 Greene VA Emergency Mngr
Bull Yearling Road closed due to high water of at least
one foot flowing across the road in multiple locations.
1130 PM Flash Flood 1 SSW Lydia 38.31N 78.50W
05/13/2025 Greene VA Emergency Mngr
Mutton Hollow Road closed due to at least one foot of
water flowing across roadway.
1130 PM Flash Flood 1 N McMullen 38.37N 78.46W
05/13/2025 Greene VA Emergency Mngr
Entry Run Road closed due to water flowing across the
road in several locations coming off the mountain.
Partially washed out in spots.
1155 PM Flash Flood Locust Dale 38.33N 78.10W
05/13/2025 Madison VA Mesonet
The stream gauge on the Robinson River at Locust Dale
rose rapidly (6 feet in 2 hours), reaching flood stage
by 11:45 PM.
0100 AM Flood Berryville 39.17N 78.08W
05/14/2025 Clarke VA Mesonet
The stream gauge on Opequon Creek at Berryville reached
minor flood stage.
0217 AM Flood 2 WNW Viewtown 38.65N 78.08W
05/14/2025 Rappahannock VA 911 Call Center
The Laurel Mills Road bridge over Battle Run was closed
due to flooding.
0407 AM Flood 2 NNW Sperryville 38.69N 78.26W
05/14/2025 Rappahannock VA 911 Call Center
The Sycamore Ridge Road bridge over Piney River was
destroyed due to flooding.
0615 AM Flood Rock Mills 38.65N 78.13W
05/14/2025 Rappahannock VA 911 Call Center
The Whorton Hollow Road bridge over Thornton River was
closed due to flooding.
0700 AM Flood 1 NNE Old Somerset 38.23N 78.22W
05/14/2025 Orange VA Emergency Mngr
Liberty Mills Road closed due to flooding near Blue
Ridge Turnpike.
0700 AM Flood 3 NNE Verdiersville 38.31N 77.88W
05/14/2025 Orange VA Emergency Mngr
Old Office Road closed due to flooding near Black
Walnut Drive and Holman Drive.
0705 AM Flood 4 NNE Everona 38.36N 77.95W
05/14/2025 Orange VA Emergency Mngr
Raccoon Ford Road closed due to flooding near the
Rapidan River.
0730 AM Flood 2 WNW Orange 38.25N 78.14W
05/14/2025 Orange VA Emergency Mngr
Jones Mill Road closed due to flooding near Spicers
Mill Road.
0130 PM Flood Shepherdstown 39.43N 77.80W
05/14/2025 Washington MD Mesonet
Potomac River at Shepherdstown reached minor flood
stage at 130 PM.
0230 PM Flood Hancock 39.70N 78.18W
05/14/2025 Washington MD Mesonet
Potomac River at Hancock MD reached minor flood stage
at 230 PM.
&&
EVENT NUMBER LWX2504694 LWX2504695 LWX2504736 LWX2504760 LWX2504696
LWX2504697 LWX2504698 LWX2504699 LWX2504700 LWX2504758 LWX2504759
LWX2504714 LWX2504784 LWX2504786 LWX2504785 LWX2504703 LWX2504704
LWX2504787 LWX2504732 LWX2504707 LWX2504708 LWX2504738 LWX2504709
LWX2504733 LWX2504712 LWX2504734 LWX2504774 LWX2504713 LWX2504720
LWX2504721 LWX2504723 LWX2504731 LWX2504775 LWX2504719 LWX2504737
LWX2504722 LWX2504757 LWX2504724 LWX2504725 LWX2504727 LWX2504726
LWX2504729 LWX2504728 LWX2504730 LWX2504735 LWX2504756 LWX2504755
LWX2504741 LWX2504743 LWX2504745 LWX2504746 LWX2504744 LWX2504742
LWX2504753 LWX2504754 LWX2504748 LWX2504747 LWX2504750 LWX2504751
LWX2504749 LWX2504793 LWX2504792 LWX2504791 LWX2504796 LWX2504752
LWX2504761 LWX2504777 LWX2504776 LWX2504778 LWX2504769 LWX2504770
LWX2504768 LWX2504771 LWX2504781 LWX2504788
BJLLocal storm report, May 14, 6:15 PM EST, 58 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
715 PM EDT Wed May 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM Flash Flood 2 SE Maysville 39.09N 79.14W
05/14/2025 Grant WV Emergency Mngr
Tearcoat Road and Arthur Road near Route 42 closed due
to at least six inches of water flowing across the road.
&&
Event Number LWX2504797
BELAK